# SDR IPXA2019071944621

- Difficulty date: July 9, 2019
- Submitted: July 19, 2019
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- Aircraft time: 68,775 hours, 13,420 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Fastener
- Condition: Loose
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C #2 ENG. INLET ASSY HAS 2 LOOSE FASTENERS AT THE 9:30 O'CLOCK POS. REPAIRED #2 ENG. INLET ASSY IAW EA 011-7110-01-A7840 REV. I/R AND EO MD11-7110-73270-A. (MINOR)
